Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 64, NWS Cleveland, OH

June 24, 2014Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 24, 2014, 11:57 PM EDT for Lake County, Ohio. It took effect at Jun 25, 2014, 5:00 AM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 11:57 PM EDT (03:57 UTC)
In effect from
Jun 25, 2014, 5:00 AM EDT
Expired
Jul 2, 2014, 5:00 AM EDT
In force
7 days
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1).

Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WGUS41 KCLE 250357
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 PM EDT TUE JUN 24 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-251157-
/O.NEW.KCLE.FL.W.0064.140625T0900Z-000000T0000Z/
/PNVO1.1.ER.140625T0900Z.140626T0000Z.000000T0000Z.NO/
1157 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM LATE TONIGHT THROUGH THURSDAY
* AT 11:30 PM TUESDAY THE STAGE WAS...7.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  RISE TO NEAR 9.0 FEET BY WEDNESDAY EVENING.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
2 follow-up statements
331 
WGUS81 KCLE 250845
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
445 AM EDT WED JUN 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-251645-
/O.CON.KCLE.FL.W.0065.140625T1700Z-140626T1300Z/
/MILO1.1.ER.140625T1700Z.140626T0000Z.140626T0700Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN.
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT  3:30 AM WEDNESDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC093-251645-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-140626T2010Z/
/ELRO1.1.ER.140625T0042Z.140625T1200Z.140626T1410Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-251645-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-140626T0811Z/
/PNVO1.1.ER.000000T0000Z.140625T0600Z.140626T0211Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  3:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-251645-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
445 AM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.1 FEET BY THURSDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
480 
WGUS81 KCLE 251139
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
739 AM EDT WED JUN 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.

$$

OHC085-251209-
/O.CAN.KCLE.FL.W.0064.000000T0000Z-140626T0811Z/
/PNVO1.1.ER.000000T0000Z.140625T0600Z.140625T0905Z.NO/
739 AM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE.
* AT 6:30 AM WEDNESDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT 5:05 AM WEDNESDAY.
* FORECAST...THE RIVER WILL STEADILY FALL TO 3.8 FEET BY THURSDAY 
  MORNING.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 24, 9:01 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 24, 9:01 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT TUE JUN 24 2014

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE AREA TONIGHT
INTO WEDNESDAY MORNING PULLING A TRAILING COLD FRONT EAST ACROSS THE
AREA. A RIDGE OF HIGH PRESSURE WILL PUSH SOUTH ACROSS THE REGION
WEDNESDAY AFTERNOON INTO FRIDAY. THE HIGH WILL MOVE EAST TO THE EAST
COAST BY SATURDAY AND ALLOW A WARM FRONT TO MOVE NORTH ACROSS THE
REGION SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THERE HAS BEEN SOME OVERALL WEAKENING AS DAYTIME HEATING HAS BEEN
CANCELLED OUT BY RAIN COOLED AIR OVER PRETTY MUCH THE ENTIRE CWA.
ADDITIONAL THUNDERSTORMS WILL REMAIN POSSIBLE FOR THE EAST 2/3 OF
THE CWA FOR QUITE A WHILE TONIGHT. EVEN THOUGH THE RAIN MAY NOT BE
AS HEAVY AS OVER THE PREVIOUS 3 OR 4 HOURS...SOME PLACES WILL STILL
SEE MODERATE TO LOCALLY HEAVY RAIN. HAVE EXTENDED THE FLASH FLOOD
WATCH UNTIL 4 AM FOR THE EAST 2/3 AND HAVE CANCELLED THE WATCH FOR
AREAS FROM SANDUSKY TO WYANDOT CO AND POINTS WEST.

SINCE TEMPS HAVE ALREADY COOLED DUE TO THE RAIN...PROBABLY WON'T SEE
LOWS DROP MUCH MORE. SOME FOG ALREADY PRESENT AND WITH LIGHT WINDS
EXPECT TO SEE AREAS OF FOG HANG AROUND.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
SURFACE LOW PRESSURE WILL LIFT NORTHEAST TOMORROW MORNING AND
EVENTUALLY TAKE THE COLD FRONT WITH IT. MOISTURE ASSOCIATED WITH
THE LOW PRESSURE SYSTEM WILL EXIT TO THE EAST AS WELL. THIS WILL
DIMINISH THE THREAT FOR HEAVY RAIN. SHOWERS AND THUNDERSTORMS WILL
PULL OUT TO THE EAST WEDNESDAY AFTERNOON AS HIGH PRESSURE RIDGE
BEGINS TO BUILD EAST INTO THE REGION. SOME DRIER AIR WILL ALSO
MOVE INTO THE REGION AS WELL.

AS UPPER LEVEL TROUGH MOVES OFF TO THE EAST ALLOWING WEAK UPPER
LEVEL RIDGE TO MOVE INTO THE AREA BY FRIDAY AFTERNOON. MUCH DRIER
AIR WILL RETURN THURSDAY THROUGH FRIDAY AND BRING A RETURN BACK TO
FAIR WEATHER ONCE AGAIN.

MOISTURE WILL PUSH EAST TOWARD THE WESTERN PORTIONS OF THE FORECAST
AREA BY FRIDAY NIGHT WELL AHEAD OF THE WARM FRONT. WILL KEEP MENTION
OF AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS GOING
THROUGH THE NIGHT FRIDAY NIGHT.

TEMPERATURES WILL REMAIN STATUS QUO THROUGH THE EXTENDED PERIODS AS
AIR MASS ASSOCIATED WITH THE HIGH PRESSURE IS NOT MUCH COOLER
COMPARED TO CURRENT AIR MASS. WE SHOULD SEE SOME WARMING TAKING
PLACE BY SATURDAY INTO SATURDAY NIGHT ON THE BACK SIDE OF THE HIGH
PRESSURE.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
UNSETTLED WEATHER WILL CONTINUE AS THE AREA REMAINS UNDER THE
INFLUENCE OF A WARM AND MOIST AIRMASS. A WARM FRONT WILL LIFT
NORTHEAST ACROSS THE AREA LATE SATURDAY INTO SUNDAY.  WILL LIKELY
SEE SHOWERS AND THUNDERSTORMS AS THIS FEATURES MOVES THROUGH.  VERY
WARM TEMPS WILL MOVE OVER THE AREA ALOFT ON SUNDAY WITH 850 MB TEMPS
POSSIBLY GETTING TO AS WARM AS PLUS 18 BY SUNDAY AFTERNOON.  HAVE
NUDGED TEMPS UP ON SUNDAY WITH 90S IN THE FAR WEST.  SUSPECT THAT WE
MAY EVEN GET WARMER THAN THAT.  THE WARM FRONT WILL EVENTUALLY STALL
IN THE VICINITY OF THE LOCAL AREA AND THUS WILL NEED TO KEEP AT
LEAST A SMALL MENTION OF THUNDERSTORMS EVERY PERIOD DURING THE LONG
TERM.  HIGH TEMPS WILL BE AT LEAST 5 DEGREES ABOVE NORMAL AND
POSSIBLY WARMER THE ENTIRE LONG TERM PERIOD.  HIGH HUMIDITY VALUES
MAKE IT FEEL EVEN WARMER.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A FEW SHOWERS CONTINUE TO FLOAT ACROSS THE AREA AND MAY AFFECT THE
TAFS ABOUT AT ANY TIME. BETTER CHANCES WILL COME LATE THIS
AFTERNOON AND EVENING SIMILAR TO YESTERDAY AND WILL GIVE ALL AREAS
A MENTION OF THUNDER. A PERIOD OF STEADIER RAIN SHOULD FOLLOW WITH
CIGS AND VSBYS DIPPING TO IFR MOST AREAS OVERNIGHT. THE SURFACE
COLD FRONT WILL MOVE INTO NW OH AROUND DAYBREAK AND ACROSS THE
REMAINDER OF THE AREA WEDNESDAY MORNING. WILL SEE A SLOW
IMPROVEMENT BEHIND THIS FRONT. LIGHT SW TO S FLOW WILL BECOME NW
BEHIND THE COLD FRONT. EXACT TIMING OF PRECIP IS PRETTY TOUGH
TODAY SO HAVE GONE WITH BEST EDUCATED GUESS.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY THRU FRI IN SCT SHOWERS AND
THUNDERSTORMS AS WELL AS POSSIBLE MORNING FOG/MIST.

&&

.MARINE...
UNSETTLED WEATHER WILL CONTINUE ON THE LAKE WITH SHOWERS AND
THUNDERSTORMS POSSIBLE AT JUST ABOUT ANYTIME.  LIGHT SOUTHERLY FLOW
WILL CONTINUE TILL A COLD FRONT CROSSES THE LAKE WEDNESDAY MORNING.
WINDS WILL BECOME NW BEHIND THE FRONT AND INCREASE A LITTLE BUT
STILL REMAIN BELOW 15 KNOTS.  THE FLOW WILL TAKE ON AN EASTERLY
COMPONENT BY EARLY FRIDAY AS HIGH PRESSURE TRIES TO BUILD IN FROM
THE NORTH.  MAINLY LIGHT EAST TO SOUTHEAST FLOW WILL THEN CONTINUE
TILL A WARM FRONT LIFTS ACROSS THE LAKE SOMETIME LATE SATURDAY OR
SUNDAY.  THE FLOW WILL RETURN TO THE SOUTH BEHIND THE FRONT.  SPEEDS
MOST IF NOT THE ENTIRE PERIOD WILL BE UNDER 15 KNOTS SO NO SMALL
CRAFT HEADLINES ARE EXPECTED.  LOCALLY STRONGER WINDS WILL BE
POSSIBLE WITH ANY OF THE STRONG THUNDERSTORMS THIS WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 AM EDT WEDNESDAY FOR OHZ010>014-
     019>023-028>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT WEDNESDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...ADAMS/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, Jun 24, 9:10 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT TUE JUN 24 2014

OHZ010>014-019>023-028>033-036>038-047-089-PAZ001>003-260115-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
910 PM EDT TUE JUN 24 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017-018-027-260115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-WYANDOT-
910 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-260115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
910 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 7:19 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
719 PM EDT TUE JUN 24 2014

OHZ009>014-019-020-028>030-036-037-089-PAZ001>003-250130-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
719 PM EDT TUE JUN 24 2014

A BAND OF SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAIN IS
DEVELOPING OVER THE AREA. SOME AREAS MAY SEE 1 TO 2 INCHES OF
RAINFALL THROUGH 9 PM. AREAS OF PONDED WATER ARE LIKELY TO
DEVELOP IN LOW-LYING PLACES ALONG WITH RISES IN SMALL STREAMS AND
CREEKS. DITCHES WILL FILL AND SOME ROADWAYS MAY HAVE MORE WATER
THAN USUAL ON THEM.
Local storm report, Jun 24, 9:04 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
904 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     2 ENE ERIE              42.14N 80.05W
06/24/2014                   ERIE               PA   BROADCAST MEDIA

            SEVERAL TREES DOWN. SEMI TRAILER BLOWN OVER.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTFlash Flood WarningCLEHolmes10 hr
Jun 24, 8:45 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake12 hr
Jun 24, 9:40 PM EDTRiver Flood WarningCLELorain7 days
Jun 24, 10:30 PM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland6 hr
Jun 25, 1:48 AM EDTAreal Flood AdvisoryCLEHuron8 hr
Jun 25, 4:20 AM EDTAreal Flood WarningCLEKnox6 hr
Jun 25, 4:28 AM EDTAreal Flood AdvisoryCLEAshland, Richland6 hr
Jun 25, 4:40 AM EDTRiver Flood WarningCLEErie28 hr
Jun 25, 5:59 AM EDTAreal Flood WarningCLEHolmes8 hr
Jun 25, 8:48 AM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake, Trumbull12 hr
Jun 25, 9:32 AM EDTAreal Flood AdvisoryCLECuyahoga, Huron, Lorain, Mahoning, Medina, Portage and 2 more6 hr
Jun 25, 10:11 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Jun 25, 11:04 AM EDTRiver Flood WarningCLELake13 hr
Jun 25, 1:39 PM EDTAreal Flood AdvisoryCLEHolmes3 hr
Jun 25, 4:58 PM EDTAreal Flood AdvisoryCLELucas, Wood3 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.